My husband is 57 years old, 350 lbs., 6 5 who has had pneumonia over the past 4 or 5 winters. He has been diagnosed with non-Hodgkins B-cell mediastinal lymphoma . The tumor begins at the base of his diaphragm and extended into his neck, compressing on his neck in several places causing him to feel as if he were being strangled. He also has SVC syndrome with the SVC being 95% occluded. His left arm and chest were greatly swollen with swelling in both legs as well, but less severe than in his left chest and arm. He was given one round of chemo using the R-CHOP, but in less than 48 hours he started feeling a tightness and pain in his left chest. He was given pain medicine and a CT was done. Cardiologist , Pulmonologist , and Radiologist were consulted. Multiple PEs were found in the lungs and a DVT was found near his left ankle. Previous testing before R-CHOP showed heart to have no problems. After chemo, PEs, and DVT, and right side of heart was enlarged due to PEs, entire body, including face swelled tremendously -- his face was unrecognizable for several days. Doctor started heparin for PEs and DVT. Also, his neck became swollen and had what we called a doughnut around it -- it eventually resolved along with the choking sensation. Within a day or two of the heparin being started, he developed a bleed in his back, near T-10 -- as if the pain in his chest went straight through to his back. This caused him tremendous pain. As the pain increased in his back, it decreased in his chest. Before the second round of R-CHOP two weeks later, my husband expressed his concern that if he were given the chemo before the hematoma in his back resolved that he would bleed again expanding the bleed. The doctor said he did not think that would be a problem, but that if it did, he would give zinecard to avoid muscle damage. The morning following the second round of chemo (a Sunday), my husband had a severe burning pain in his back and he felt and we could see a huge mass in his left lower back that was very warm to the touch. Dr. on call said zinecard would not be helpful and refused to give it and only authorized frequency of pain medicine. This, of course, did nothing for shrinking the mass and did little for the pain. The blood began tracking down his back and a new bleed started down low, just above his backside crack and then began spreading below that onto his bottom. His entire lower back was black, blue, and deep red and then it started tracking to both sides. He felt like he was on fire. Nothing else was being done for him. We were horrified and aghast and no one had any answers for us, but they wanted to do chemo again in two weeks. Needless to say, my husband was NOT agreeable to that as he feared he would bleed again. His red blood count numbers dropped to 6.4 and 18. My husband had me put large hospital ice packs on his back and sides -- it took 12 of them and I had to keep refilling them about every 5 to 6 hours. The cold would bring on muscle spasms, so he was given a muscle relaxer as well. That was 4 weeks ago -- the mass in his back is still the same size and my husband is still in terrible pain. Some of the swelling has gone down in his left arm and chest and some in his feet and legs (likely due to the Lasix). He has not received any other treatment and the doctors seem to have no clue as to what caused the bleed in his back or how to proceed. After the second round of chemo, we were told that the tumor shrunk by 30% and that the SVC had opened up some, but no one knows why he is still swollen or why the huge hematoma is not resolving. The tracked blood in his back has resolved. The lung has created new pathways through the PEs and there is no word on the DVT. After 32 days in the hospital, my husband was released and is still on large doses of pain medicine, Lasix, and Lovenox. He is nauseated, in terrible pain, and is not eating. Two weeks ago, his blood tests showed that he has low protein and low albumen. Nothing is being done about this and my husband is now has hanging skin from losing too much weight too quickly. I have brought this to the doctor s attention several times, but he has done nothing about it. My husband lies in bed all day feeling sick and in pain. He was once a very strong man who endured lots of pain without a word of complaint. In 30 years of knowing him, he used pain medicine only when his wisdom tooth was extracted years ago and when he broke his RIGHT (NOT LEFT) ankle 25 years ago. He says that it is a burning, searing pain in his back and he and I believe that the chemo is in his muscle and affecting his nerves as well. It is very difficult for him to walk because he can t lift his left leg. I have to physically help him move his leg. Can somebody please tell us what to do BEFORE he becomes paralyzed and the tumor starts growing again from lack of treatment. We are getting NO HELP from the doctors. PLEASE, PLEASE HELP US. We still have children at home and we do NOT want them growing up without a Daddy (like both of us had to). Thank you so much!!
I have had back surgery in 2007,L4 and 5 and 2 screws and a rod in my back.Still have pain in lower back and buttox and pain down right leg and into foot and foot ,and toes tingle.I also have pad in both legs below the knee.Lately I have been nauseous and have had severe back cramps all over my back top to bottom and sometimes it wraps around to both my ribs with cramps,and lately when I walk my legs feel heavy.What do you think it could be,my back or the pad?
Hi so I ve had a spinal fusion for scoliosis four years ago and I was fine until September when my back started to hurt when I had a cold and hasn t stopped. I feel something moving at the top of my spine and it s really freaking me out, not to mention there s a bump on my spine that s hard and tender and my shoulder blades are really painful and itchy. Now all of a sudden on the top of both my shoulders by my collarbones are these big hard bumps. What on earth could be wrong?
My son is 6yrs old and yesterday at school he complained that his head was hurting and need to lay down then the teacher said he projectile vomit at least 5-6 ft. i took him home and gave him some pepto and pedialyte he took a nap then about an hr later he vomit. i gave him more pepto and chicken noodle soup and he was fine. before i took him to school this morning he had a bile movement and it was soft like mashed potatoes and black. i gave him pepto and took him to school, he ate lunch didn t play at PE and wouldnt talk much then around 1pm he told the teacher he was very sleepy and his head hurt then about an 1hr later he woke up and was back to normal. after school when he got home he told his sister that he was sleepy he slept bout 30 mins and said he was hungry. he ate half a pizza waited awhile and vomit again. no other symptoms other than his usual eczema and allergy bumps or hives, no fever. is this a virus or is this something i can treat from home or do i need help?
My 80 year old father has a chronic skin condition - a rash which flares up every evening.....causing a great deal of pain. Heis being treated for eczma but we think it may be something linked to nervous system. Last week he described the pain over both knees as like being covered in bees. He has had bypass surgery so takes some medication. He is well in himself except for this rash which is causing a lot of distress. He had shingles several years ago so I thought it might be related. We are looking for a diagnosis so he can start to get better. Thankyou
I am a female and am 12 years old and i have eczema(dermatitis). I have had these small red bumps and a rash on my left inner thigh. It really hurts when I walk. I have looked up a lot of info and some say it can be due to eczema. I usually always have rashes. I have had this rash with small red bumps for one week going on two weeks. I am super scared and nobody knows. I have put a warm washcloth with warm water on it for about a half hour and it just goes down a bit then starts again. I am not in any sexual incourse and I am super scared. Please help me. I dont know if it can get worse. Please.
I m a 32year male, generally healthy. Literally over a night or two, I have developed a red, raised rash on the skin between my butt cheeks. I originally thought it was haemorrhoids and so tried zinc oxide and lidocaine cream, after bathing them in salt water, but felt it started to spread further onto the cheek and up towards my scrotum. I therefore thought it could be fungal nappy rash (due to sweating and hot weather) and so bought clotrimazole 2%, which I have ude for 2 days now, but to little improvement. Any thoughts please? Thank you!
My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an ayurvedic specialist and took up prescribed medicines. The diagnosis was impurities in blood and the...
I have excessisve cracking on my heals and is painful to walk most days. 4 months ago, my foot doctor recommended a regimen of the following but condition is not improving. nightly: Aquaphor ointment apply to heals and sleep with socks 2xweekly:...
My 5 year old daughter has had this rash on her bottom (cheeks and back of upper leg) since last Wednesday. No where else on body. Called doc and they said yeast infection (They didn't see her, just by description). Two days ago, it still wasn't...